Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sudden development of dizziness, vomiting, nausea, fever and excessive sweating. Falls to the left side on walking. Reason?

My husband suddenly developed dizziness & was unable to stand without falling. Then he started sweating profusely & got nauseous. He then began to vomit . He vomited 5-6 times in a period of 3.5 hours while still sweating profusely the entire time. He has had no chest pain at all. No numbness, tingling , etc. He now falls to his left when walking and is still somewhat dizzy. He has had a low grade fever since this event, 99.7 to 99.9. He is 64
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear ms aaaaaa
Kindly consider visiting nearest hospital as soon as possible, it look,like your husband has got severe infection which is likely to progress to meningitis.
He requires extensive blood work done along with periodic bp checks
Thank you
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor